Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 294, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2018, 1:51 PM EDT for Taylor County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 1:51 PM EDT (17:51 UTC)
- Expired
- Aug 7, 2018, 2:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taylor County, GA
The radar
The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
332
WUUS52 KFFC 071751
SVRFFC
GAC269-071830-
/O.NEW.KFFC.SV.W.0294.180807T1751Z-180807T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
151 PM EDT TUE AUG 7 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Taylor County in west central Georgia...
* Until 230 PM EDT.
* At 151 PM EDT, a severe thunderstorm was located over Rupert, or
near Butler, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Butler, Rupert, Charing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3240 8432 3240 8434 3238 8435 3240 8436
3243 8436 3242 8439 3243 8439 3245 8441
3248 8441 3248 8442 3250 8443 3255 8444
3258 8428 3249 8413 3240 8420 3240 8425
3237 8425 3237 8432
TIME...MOT...LOC 1751Z 317DEG 3KT 3247 8430
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
188
WWUS52 KFFC 071818
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
218 PM EDT TUE AUG 7 2018
GAC269-071830-
/O.CON.KFFC.SV.W.0294.000000T0000Z-180807T1830Z/
Taylor GA-
218 PM EDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHWESTERN TAYLOR COUNTY...
At 218 PM EDT, a severe thunderstorm was located over Rupert, or 8
miles south of Butler, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Butler, Rupert, Charing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 8432 3240 8434 3238 8435 3240 8436
3243 8436 3242 8439 3243 8439 3245 8441
3248 8441 3248 8442 3250 8443 3255 8444
3258 8428 3249 8413 3240 8420 3240 8425
3237 8425 3237 8432
TIME...MOT...LOC 1818Z 321DEG 6KT 3243 8426
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:30 PM EDT, 21 minutes earlier.
Area forecast discussion, Aug 7, 1:30 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 130 PM EDT Tue Aug 7 2018 .UPDATE... No significant changes made to the going forecast. Adjusted hourly parameters, i.e. Temp/DewPt, clouds, etc., but overall trends remain unchanged with isolated to scattered convection developing across the region with diurnal heating. Despite any large-scale, organized, mid/upper-level support, with moderate instability and mid-level lapse rates present across the region a few strong to marginally severe thunderstorms will be possible again this afternoon into the early evening. 20 && .PREV DISCUSSION... /Issued 809 AM EDT Tue Aug 7 2018/ PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/ SHORT TERM /Today through Wednesday/... Primary concerns in the short term once again includes coverage and intensity of convection in the afternoon/evening periods. However also concerned about extreme heat. Pattern starting to change by Wed as westerlies slowly push into TN and northern AL/GA. For today, again expect isolated TSRA to develop around 1PM and expand to about 30% coverage with slightly higher coverage over middle and eastern GA. Also, with high SBCAPE values around 2500 J/kg, some storms will be strong and one or two could become severe. After convection dissipates by midnight, will have to watch for any rogue MCS development in westerlies. Hires models keeping those storms NW of CWA by Wed morning, but wouldn't be surprised if remnant convection and clouds persist a little longer than forecast. By afternoon, new development along any remaining boundaries or a weak remnant MCV, could become quite strong with much greater coverage than previous days. Have PoPs of 60-70% Wed afternoon in north and northwest GA with PoPs decreasing down to 30% south of Columbus and Macon. Storms may persist into the overnight hours if they become organized. Finally, saw heat index values of 105 to 109 yesterday in parts of middle GA as not only dewpoints were high but temperatures as well, which were 3 to 5 degs above the forecast I put out yesterday. Have used a 50-50 blend of 2-day persistence and model consensus blend for max temps today and Wed. The hourly temps and dewpoints derived from this indicate will see heat index values similar to yesterday this afternoon. Have issued advisory for much of middle GA from 1- 7pm when HI values will be highest. With clouds and more widespread convection, not as confident about advisory criteria being met Wed so have deferred any issuance to later shifts. SNELSON LONG TERM /Wednesday Night through Monday/... The upper level trough over the Great Lakes region Thursday will move over the northeast U.S. on Friday which will push the surface front into the TN Valley and north GA through this period. The extended models diverge somewhat on Saturday and Sunday as far as placement and intensity of deepening low over Great Lakes and Midwest, but are in fair agreement as far as stalling the surface front across portions of the forecast area. Big differences noted by the beginning of next week as far as the development of the upper low and its track, with GFS slower and further south in positions of low. GFS also has better run-to-run consistency bringing the next surface front into the forecast area early next week. Will continue chance of showers/thunderstorms, With likely chances across northern portions of forecast area on Thursday and Friday with the proximity of the surface front. The surface front/boundary will help focus convective development through the weekend with the second front moving through the forecast area next week. Models are in good agreement showing increased moisture across the area, and expect increased clouds as well as scattered showers and thunderstorms to keep afternoon high temperatures just below normal with overnight lows near normal through the period. Atwell && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through most of this forecast period. Local MVFR or lower visibilities will develop between 06Z and 14Z, however I do not anticipate any significant impacts at the TAF sites at this time. Isolated to scattered convection is expected, generally between 18Z and and 06Z this afternoon/evening. Scattered convection is expected to develop again Wednesday afternoon with greater coverage across northern portions of the area. Winds will be light and somewhat variable in direction, generally 6kt or less, but will favor southwest through northwest. //ATL Confidence...18Z Update... Medium confidence on TSRA coverage/timing this afternoon/evening. High confidence all other elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 92 73 / 30 30 40 20 Atlanta 92 76 91 73 / 30 30 50 30 Blairsville 86 67 85 67 / 30 30 60 40 Cartersville 92 72 91 71 / 30 30 50 40 Columbus 94 76 93 75 / 40 40 30 20 Gainesville 90 73 90 72 / 30 30 50 30 Macon 95 74 95 74 / 40 30 30 20 Rome 93 73 92 71 / 30 30 60 40 Peachtree City 93 74 92 72 / 30 30 40 30 Vidalia 93 74 93 75 / 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Muscogee...Peach... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Aug 7, 7:53 AM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 753 AM EDT Tue Aug 7 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 753 AM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A heat advisory is in effect today from 1 PM this afternoon to 7 PM this evening with heat index values ranging from 102 to 107 degrees mainly in middle Georgia, generally south of a line from Columbus to Forsyth to Washington. Scattered showers and thunderstorms are expected this afternoon and into the evening. Any thunderstorms that develop could become strong with gusty winds, frequent lightning, and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered showers and thunderstorms are expected each day, with increasing chances Thursday through Sunday. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 7, 12:20 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1220 PM EDT TUE AUG 7 2018
GAZ045-055-057-071645-
Clayton GA-DeKalb GA-Henry GA-
1220 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAYTON...
SOUTHWESTERN DEKALB AND NORTHWESTERN HENRY COUNTIES UNTIL 1245 PM
EDT...
At 1220 PM EDT...a strong thunderstorm was over Gresham Park, or near
Decatur...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, Stockbridge, Forest Park, Morrow, Lake City,
Candler-Mcafee, Belvedere Park, Rex, Ellenwood, Hidden Valley Park,
Fort Gillem, Panthersville, Conley, East Lake and Gresham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3376 8430 3374 8423 3357 8415 3354 8432
3368 8435 3373 8435
TIME...MOT...LOC 1620Z 346DEG 8KT 3368 8429
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 12:43 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1243 PM EDT TUE AUG 7 2018
GAZ052-071715-
Heard GA-
1243 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HEARD COUNTY UNTIL
115 PM EDT...
At 1242 PM EDT...a strong thunderstorm was over Texas, or near
Franklin...moving south at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Franklin, Waresville, Frolona, Paran, Glenn and Texas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3333 8508 3318 8507 3317 8509 3318 8509
3319 8510 3320 8510 3320 8511 3318 8511
3318 8512 3316 8512 3313 8524 3335 8528
TIME...MOT...LOC 1642Z 006DEG 6KT 3327 8520
WIND...40MPHSpecial weather statement, Aug 7, 1:15 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 PM EDT TUE AUG 7 2018
GAZ046-048-057-071745-
Rockdale GA-Newton GA-Henry GA-
115 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...NORTHWESTERN NEWTON
AND HENRY COUNTIES UNTIL 145 PM EDT...
At 115 PM EDT...a line of strong thunderstorms was along a line
extending from near Lakeview Estates to Rex...and moving southeast at
15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McDonough, Conyers, Stockbridge, Oxford, Lakeview Estates, Georgia
International Horse Park, Magnet, Almon, Milstead, Richardson Park,
Big Haynes Creek Park, Gum Creek, Flippen, Kelleytown, Oak Hill and
Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3363 8414 3362 8411 3368 8408 3377 8397
3368 8381 3352 8398 3346 8410 3343 8420
3352 8427
TIME...MOT...LOC 1715Z 319DEG 14KT 3376 8404 3358 8424
WIND...40MPHSpecial weather statement, Aug 7, 1:34 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
134 PM EDT TUE AUG 7 2018
GAZ080-071800-
Taylor GA-
134 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAYLOR COUNTY UNTIL
200 PM EDT...
At 134 PM EDT...a strong thunderstorm was over Rupert, or near
Butler. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Butler, Rupert, Charing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3240 8432 3240 8434 3238 8435 3240 8435
3240 8436 3243 8436 3242 8439 3243 8439
3245 8441 3248 8441 3249 8443 3252 8444
3256 8422 3249 8414 3240 8420 3240 8425
3237 8425 3237 8432
TIME...MOT...LOC 1734Z 327DEG 4KT 3248 8430
WIND...40MPHSpecial weather statement, Aug 7, 1:38 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
138 PM EDT TUE AUG 7 2018
GAZ072-071815-
Jones GA-
138 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JONES COUNTY UNTIL
215 PM EDT...
At 138 PM EDT...a strong thunderstorm was over James, or near Gray.
This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gray, Mountain Springs, Griswoldville, Haddock, James and Greenberry
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3301 8356 3309 8343 3306 8340 3293 8336
3285 8349
TIME...MOT...LOC 1738Z 327DEG 4KT 3299 8347
WIND...40MPHSpecial weather statement, Aug 7, 1:47 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
147 PM EDT TUE AUG 7 2018
GAZ046-048-057-058-071830-
Butts GA-Rockdale GA-Newton GA-Henry GA-
147 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...SOUTHEASTERN
ROCKDALE...NEWTON AND HENRY COUNTIES UNTIL 230 PM EDT...
At 147 PM EDT...a line of strong thunderstorms was along a line
extending from near Gum Creek to Porterdale to McDonough...and moving
southeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McDonough, Conyers, Covington, Stockbridge, Locust Grove, Social
Circle, Oxford, Porterdale, Mansfield, Georgia International Horse
Park, Stewart, Blacksville, Ola, Magnet, Worthville, Almon,
Starrsville, Brick Store, Gum Creek and Flippen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3360 8404 3364 8400 3375 8392 3365 8376
3364 8372 3362 8369 3361 8370 3360 8368
3359 8369 3358 8368 3345 8378 3331 8409
3347 8426
TIME...MOT...LOC 1747Z 322DEG 12KT 3368 8388 3357 8392 3345 8417
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 7, 3:32 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Aug 7, 6:42 AM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Aug 7, 7:11 AM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Aug 7, 7:46 AM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Aug 7, 12:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Aug 7, 1:15 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Aug 7, 1:38 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Aug 7, 1:47 PM EDT | Special Weather Statement | FFC | Henry, Newton | 43 min |
| Aug 7, 2:20 PM EDT | Special Weather Statement | FFC | Jones | 40 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 33 min |
| Aug 7, 2:30 PM EDT | Special Weather Statement | FFC | Schley, Taylor | 45 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Butts, Henry, Morgan, Newton | 25 min |
| Aug 7, 2:39 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 28 min |
| Aug 7, 2:49 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 7, 3:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 23 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Macon | 50 min |
| Aug 7, 3:20 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 25 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 7, 3:54 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 36 min |
| Aug 7, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 27 min |
| Aug 7, 4:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 7, 4:15 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Aug 7, 4:17 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 28 min |
| Aug 7, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 7, 4:34 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 26 min |
| Aug 7, 4:38 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 37 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 35 min |
| Aug 7, 4:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 25 min |
| Aug 7, 4:53 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Aug 7, 5:05 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 7, 5:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Aug 7, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 7, 5:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 28 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Wilcox | 41 min |
| Aug 7, 6:26 PM EDT | Special Weather Statement | FFC | Dodge | 49 min |
| Aug 7, 6:27 PM EDT | Special Weather Statement | FFC | Treutlen | 48 min |
| Aug 7, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Aug 7, 6:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Aug 7, 7:16 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.